# SDR 97ZZZM127

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND AFT PRESSURE BULKHEAD MAIN FRAME STATION 996 RBL 56 CORRODED AT FASTENER HOLE.  DC9 SRM 53-01 FIG 1 REVEALED CORROSION LIMITS (MICROMETER A-1729).  CUT OUT CORRODED FRAME IAW DC9 SRM 51-10-2.  FABRICATED 1 CHIP SPLICE (7075T6) AND 1 EACH FRAME SECTION (7075T6).  ANNEALED AND FORMED PARTS IAW DC9 SRM 51-10-2 AND 51-10-2A.  HEAT TREATED PARTS IAW DC9 SRM 51-10-2A.  DRILLED, DEBURRED, FIT AND TRIMMED PARTS IAW DC9 SRM 51-10-4, 51-10-2.  ALODINED AND PRIMED PARTS IAW DC9 SRM 51-10-3.  INSTALLED PARTS IAW DC9 SRM 51-30-2, 51-30-1.  INSTALLED ISOLATORS IAW RES 1 02780.
